# SDR CA090306001

- Difficulty date: March 5, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,107 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plug
- Part number: 383493
- Condition: Loose
- Location: Fuel Servo Assy
- Component: Fuel Servo Assy, RSA10ED1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE FUEL INJECTION SERVO PLUG P/N 383493 FOUND LOOSE WHILE CARRYING OUT REPETITIVE INSP IAW AD2009-02-03. PLUG SAFETY WIRE WAS INTACT BUT PLUG WAS LOOSE BY HAND CHECK. TERMINATING ACTION CARRIED OUT BY REPLACING GASKET P/N 365533 WITH GASKET P/N 2577258 AND COMPLETING ALL OTHER AD REQUIREMENTS. NOTE: THERE WERE NO REPORTS OF ABNORMAL ENGINE OPERATION.
